American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Karl Rubin and Alice Silverberg. Ranks of elliptic curves. Bull. Amer. Math. Soc. 39 (2002) 455-474. MR 1920278.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information   
View Article: PDF

[3] Anand Pillay. Model theory and diophantine geometry. Bull. Amer. Math. Soc. 34 (1997) 405-422. MR 1458425.
Abstract, references, and article information   
View Article: PDF

[4] Helmut Völklein. ${\text{PSL}}_2 \left( q \right)$ and extensions of ${\mathbf{Q}}\left( x \right)$. Bull. Amer. Math. Soc. 24 (1991) 145-153. MR 1060151.
Abstract, references, and article information   
View Article: PDF

[5] Stephen Kudla. On the ${\mathbf{R}}$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975) 471-473. MR 0379505.
Abstract, references, and article information   
View Article: PDF

[6] A. P. Ogg. Diophantine equations and modular forms. Bull. Amer. Math. Soc. 81 (1975) 14-27. MR 0354675.
Abstract, references, and article information   
View Article: PDF

[7] Don Goelman. Rational critical points of the reduced norm of an algebra. Bull. Amer. Math. Soc. 80 (1974) 138-141. MR 0337877.
Abstract, references, and article information   
View Article: PDF

[8] L. G. Roberts. An algebraic proof of an analytic result of Shuck's. Bull. Amer. Math. Soc. 79 (1973) 754-757. MR 0327764.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1